TITLE

DERIVATIVES OF MARKOV KERNELS AND THEIR JORDAN DECOMPOSITION

AUTHOR(S)
HEIDERGOTT, B.; HORDIJK, A.; WEISSHAUPT, H.
PUB. DATE
June 2008
SOURCE
Journal of Applied Analysis;2008, Vol. 14 Issue 1, p13
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98174456

 

Related Articles

  • Perturbation of Transition Functions and a Feynman-Kac Formula for the Incorporation of Mortality. Timothy Lant; Horst Thieme // Positivity;May2007, Vol. 11 Issue 2, p299 

    Abstract  Markov transition kernels are perturbed by output kernels with a special emphasis on building mortality into structured population models. A Feynman-Kac formula is derived which illustrates the interplay of mortality with a Markov process associated with the unperturbed kernel.

  • ERGODIC PROPERTIES AND ERGODIC DECOMPOSITIONS OF CONTINUOUS-TIME MARKOV PROCESSES. Costa, O. L. V.; Dufour, F. // Journal of Applied Probability;Sep2006, Vol. 43 Issue 3, p767 

    In this paper we obtain some ergodic properties and ergodic decompositions of a continuous-time, Borel right Markov process taking values in a locally compact and separable metric space. Initially, we assume that an invariant probability measure (IPM) μ exists for the process and, without...

  • CLTs and Asymptotic Variance of Time-Sampled Markov Chains. Łatuszyński, Krzysztof; Roberts, Gareth // Methodology & Computing in Applied Probability;Mar2013, Vol. 15 Issue 1, p237 

    For a Markov transition kernel P and a probability distribution μ on nonnegative integers, a time-sampled Markov chain evolves according to the transition kernel $P_{\mu} = \sum_k \mu(k)P^k.$ In this note we obtain CLT conditions for time-sampled Markov chains and derive a spectral formula...

  • A Note on Time Regularity for Discrete Time Heat Kernels. Dungey, Nick // Semigroup Forum;May/Jun2006, Vol. 72 Issue 3, p404 

    We offer a new, simple method of deriving time regularity estimates for discrete time "heat kernels". Our method applies, for example, to suitable Markov chains and to random walks on weighted graphs, and provides Gaussian estimates or Lp off-diagonal estimates for time differences of the...

  • Fast String Kernels using Inexact Matching for Protein Sequences. Leslie, Christina; Rui Kuang; Bennett, Kristin // Journal of Machine Learning Research;11/1/2004, Vol. 5 Issue 9, p1435 

    We describe several families of k-mer based string kernels related to the recently presented mismatch kernel and designed for use with support vector machines (SVMs) for classification of protein sequence data. These new kernels -- restricted gappy kernels, substitution kernels, and wildcard...

  • Conditional expectations associated with quantum states. Niestegge, Gerd // Journal of Mathematical Physics;Apr2005, Vol. 46 Issue 4, p043507 

    An extension of the conditional expectations (those under a given subalgebra of events and not the simple ones under a single event) from the classical to the quantum case is presented. In the classical case, the conditional expectations always exist; in the quantum case, however, they exist...

  • Measure-Valued Differentiation for Markov Chains. Heidergott, B.; Vázquez-Abad, F. J. // Journal of Optimization Theory & Applications;Feb2008, Vol. 136 Issue 2, p187 

    This paper addresses the problem of sensitivity analysis for finite-horizon performance measures of general Markov chains. We derive closed-form expressions and associated unbiased gradient estimators for the derivatives of finite products of Markov kernels by measure-valued differentiation...

  • Dimension dependent hypercontractivity for Gaussian kernels. Bakry, Dominique; Bolley, François; Gentil, Ivan // Probability Theory & Related Fields;Dec2012, Vol. 154 Issue 3/4, p845 

    We derive sharp, local and dimension dependent hypercontractive bounds on the Markov kernel of a large class of diffusion semigroups. Unlike the dimension free ones, they capture refined properties of Markov kernels, such as trace estimates. They imply classical bounds on the Ornstein-Uhlenbeck...

  • Two Numerical Algorithms for Solving a Partial Integro-Differential Equation with a Weakly Singular Kernel. Jeong-Mi Yoon; Shishen Xie; Hrynkiv, Volodymyr // Applications & Applied Mathematics;Jun2012, Vol. 7 Issue 1, p133 

    Two numerical algorithms based on variational iteration and decomposition methods are developed to solve a linear partial integro-differential equation with a weakly singular kernel arising from viscoelasticity. In addition, analytic solution is re-derived by using the variational iteration...

  • The berezin form and harmonic analysis on a pair of hyperboloids. Artemov, A. A. // Doklady Mathematics;Aug2011, Vol. 84 Issue 1, p437 

    The article examines the Berezin transform on a pair of hyperboloids using a decomposition method and harmonic analysis. It states that analyzing the canonical representations and Berezin forms on the sphere or hyperboloids allows the identification of the analytic continuation of the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics